# SDR 96UAL900113

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4718U
- Make and model: Boeing 747122
- Aircraft serial: 19879
- Engine: Pwa JT9D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Failed Test
- Location: Door 2r
- Component: Bf Goodrich, 7A14371
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, DOOR 2 RIGHT SLIDE FAILED AIR RETENTION TEST DUE TO POROSITY ON BOTH FILL TUBES.  PATCHED AREAS OF POROSITY.
